# SDR AALA20151116011

- Difficulty date: November 16, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 45,989 hours, 22,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CANT FRAME 1474, JUST ABOVE LOUVER BOX, CUT OUT HAS DELAMINATION, CORROSION & A CRACKED ANGLE.  MANUFACTURED NEW FRAME SPLICE & INSTALLED IAW SRM 51-70-05-001, SRM 51-01-00-001, SRM 51-30-05 & AARD 51-00-00-1.  CORROSION LEVEL 2.
